# SDR DHL2003807548

- Difficulty date: October 18, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 84,293 hours, 26,186 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Broken
- Location: Cargo Door
- Part time: 84,293 hours, 26,186 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-BELLY DOOR EXTERNAL SKIN LOWER PART BROKEN 1.000 X 0.375 AT STA 1200.000 L-31 L-32 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW ASTAR ED EDU21-5, ASTAR DWG U21-R05.  TRIMMED OUT DAMAGED SKIN SEGMENT AND REMOVED EXISTING SPLICE STRAP IAW ASTAR ED EDU21-5, ASTAR DWG U21-R05.  PERFORMED NDT INSPECTION IAW NDT SPM PART 6-10-01-001.  FABRICATED NEW SKIN SEGMENT IAW ASTAR ED EDU21-5, ASTAR DWG U21-R05.  CLEANED, TREATED AND PRIMED AREA, SPLICE STRAP AND NEW SKIN SEGMENT IAW SRM 51-1-8B.  APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED SPLICE STRAP AND NEW SKIN SEGMENT WITH NEW FASTENERS IAW ASTAR ED EDU21-5, ASTAR DWG U21-R05, SRM 51-1-20D PG 9, SRM 51-1-21 PG 1.
